# SDR DXTA200702071

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,758 hours, 3,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 40 KTS ON TAKEOFF ROLL AIRCRAFT SHIMMEYED VIOLANTLY TAKEOFF ABORTED YAW DAMP OFF LOWER NOTED IN NOTED IN EICAS. VISUAL INSPECTION NOTED NOSE GEAR CENTERED 90 DEGREES RT TAXI LIGHT BROKEN. AIRCRAFT TOWED IN TO THE RAMP.  INSPECTED NOSE GEAR, FOUND TAXI LIGHT GOING AND WIRES DAMAGED ALSO FOUND BOTH TAXI LIGHT ASSY DAMAGE, FOUND BOTH NOSE TIRES CHINES WORN OFF. DETERMINED CAUSE OF DAMAGE TO BE FROM NOSE TORQUE LINK NOT PROPERLY SECURED BEFORE TAXI AND TAKEOFF. CONNECTED TORQUE LINKS PERMORMED TAXI CHECK BEFORE REPAIRS WHERE DONE CHECK GOOD
